Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1984, Issue 346

Issues

Certaines algèbres non associatives simples définies par la transvection des formes binaires.

J. Dixmier
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1984.346.110

About the article

Published Online: 2009-12-09

Published in Print: 1984-01-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1984, Issue 346, Pages 110–128, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1984.346.110.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Pilar Benito, Murray Bremner, and Sara Madariaga
Linear and Multilinear Algebra, 2015, Volume 63, Number 6, Page 1257
[2]
Murray Bremner and Irvin Hentzel
Experimental Mathematics, 2004, Volume 13, Number 2, Page 231
[3]
Murray Bremner
Communications in Algebra, 1999, Volume 27, Number 6, Page 2809
[4]
O. V. Manturov
Journal of Soviet Mathematics, 1988, Volume 42, Number 5, Page 1944

Comments (0)

Please log in or register to comment.
Log in